# SDR REXA2016111402245

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  TROUBLESHOT IAW WM 33-50-01 AND FOUND L CONTACT TO BE LOOSE ON CONNECTOR P5454.  SECURED THE CONTACT IAW  ESPM 20-26-00.  CONTINUITY CHECKED GOOD IAW ESPM 20-12-01.  OPS TESTED GOOD IAW AMM33-21-00-710-802-A02.
